Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 116, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 29, 2013, 10:22 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at Apr 29, 2013, 1:00 PM CDT. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2013, 10:22 AM CDT (15:22 UTC)
- In effect from
- Apr 29, 2013, 1:00 PM CDT
- Expired
- May 1, 2013, 11:00 PM CDT
- In force
- 58 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 23 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Valley Park (VLLM7). The gauge peaked at 16.24 ft at Apr 30, 2013, 2:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 18 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
476
WGUS43 KLSX 291522
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 AM CDT MON APR 29 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
THE MERAMEC RIVER AT
...VALLEY PARK
.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT RAINFALL EVENT
AND NO RAIN IN THE NEXT 24 HOURS.
THE NEXT CHANCE FOR SIGNIFICANT RAIN IS THURSDAY AND FRIDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-301522-
/O.NEW.KLSX.FL.W.0116.130429T1800Z-130502T0400Z/
/VLLM7.1.ER.130429T1800Z.130430T0600Z.130501T0400Z.NO/
1022 AM CDT MON APR 29 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER AT VALLEY PARK
* AT 10 AM MONDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON
AND THEN RISE TO NEAR 16.4 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. BUDER PARK BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...SLUICE GATES AT 5TH STREET, 3RD STREET, AND
FISHPOT CREEK AT UNION PACIFIC RAILWAY TRACKS MUST BE CLOSED.
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/30 05/01 05/02 05/03 05/04
MERAMEC RIVER
VALLEY PARK 16.0 15.76 16.4 15.5 13.3 11.0 9.53 follow-up statements
572
WGUS83 KLSX 300039
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CDT MON APR 29 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER
AT VALLEY PARK
NEAR ARNOLD
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL EVENTS COMBINED
WITH BACKWATER EFFECTS FROM THE MISSISSIPPI RIVER. NO ADDITIONAL RAINFALL
IS FORECAST OVER THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-010039-
/O.EXT.KLSX.FL.W.0116.000000T0000Z-130502T0130Z/
/VLLM7.1.ER.130429T1955Z.130430T0600Z.130501T0130Z.NO/
739 PM CDT MON APR 29 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* UNTIL TUESDAY EVENING.
* AT 7:00 PM MONDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.4 FEET TUESDAY
MORNING. THE RIVER IS THEN EXPECTED TO FALL BACK BELOW FLOOD STAGE
BY TUESDAY EVENING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. BUDER
PARK BEGINS TO FLOOD.
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
MOC099-189-010039-
/O.CON.KLSX.FL.W.0102.000000T0000Z-000000T0000Z/
/ARNM7.1.ER.130418T1812Z.130425T1530Z.000000T0000Z.NO/
739 PM CDT MON APR 29 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE.
* AT 7:00 PM MONDAY THE STAGE WAS 31.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL TO NEAR 31.2 FEET WEDNESDAY
MORNING.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/30 05/01 05/02 05/03 05/04
MERAMEC RIVER
VALLEY PARK 16.0 16.16 16.4 15.2 13.1 10.8 9.4
ARNOLD 24.0 31.76 31.7 31.2 30.3 29.1 27.9812
WGUS83 KLSX 301449
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT TUE APR 30 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
THE MERAMEC RIVER AT
...VALLEY PARK
...ARNOLD
.THIS FLOOD WARNING IS A RESULT OF PREVIOUS HEAVY RAINFALL AND
NO RAIN IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-011449-
/O.EXT.KLSX.FL.W.0116.000000T0000Z-130501T1800Z/
/VLLM7.1.ER.130429T1955Z.130430T0730Z.130430T1800Z.NO/
949 AM CDT TUE APR 30 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* AT 9:30 AM TUESDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. BUDER PARK BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...SLUICE GATES AT 5TH STREET, 3RD STREET, AND
FISHPOT CREEK AT UNION PACIFIC RAILWAY TRACKS MUST BE CLOSED.
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
MOC099-189-011449-
/O.EXT.KLSX.FL.W.0102.000000T0000Z-130508T0800Z/
/ARNM7.1.ER.130418T1812Z.130425T1530Z.130507T0800Z.NO/
949 AM CDT TUE APR 30 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* AT 9:30 AM TUESDAY THE STAGE WAS 31.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING MAY 7TH.
* IMPACT...AT 30.0 FEET...WELLS ROAD BELOW SUSON WOODS BEGINS FLOODING.
* IMPACT...AT 27.0 FEET...MERAMEC BOTTOM ROAD BETWEEN WELLS ROAD AND
KERTH ROAD BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE. HAWKINS ROAD
SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY PARK.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
MERAMEC RIVER
VALLEY PARK 16.0 16.04 15.0 12.4 10.5 9.2 8.0
ARNOLD 24.0 31.61 31.3 30.2 29.0 27.7 26.3783
WGUS83 KLSX 010020
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT TUE APR 30 2013
...THE FLOOD WARNING IS CANCELLED FOR THE MERAMEC RIVER...
AT VALLEY PARK
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-010050-
/O.CAN.KLSX.FL.W.0116.000000T0000Z-130501T1800Z/
/VLLM7.1.ER.130429T1955Z.130430T0730Z.130430T1539Z.NO/
720 PM CDT TUE APR 30 2013
THE FLOOD WARNING IS CANCELLED FOR
THE MERAMEC RIVER AT VALLEY PARK.
* AT 7 PM TUESDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 10:30 AM TUESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 9 FEET
BY SATURDAY EVENING.
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
MERAMEC RIVER
VALLEY PARK 16.0 15.38 14.5 12.6 10.9 9.6 8.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:15 AM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Apr 29, 6:15 AM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
615 AM CDT MON APR 29 2013
.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 350 AM CDT MON APR 29 2013
AT 08Z...THE WELL ADVERTISED UPPER LEVEL RIDGE HAS DEVELOPED OVER
ERN NOAM WITH A TROF JUST BEGINNING TO DIG INTO THE NWRN CONUS
THANKS TO THE FIRST OF A SERIES OF PAC STRONG SHORTWAVES. CLOSER TO
HOME...AN ELONGATED AREA OF VORTICITY STRETCHES FROM MN THRU SD BACK
INTO NRN CO. AT THE SFC...A CDFNT EXTENDS FROM NRN WI TO NEAR KOMA
TO NRN KS. THE LIFT FROM EITHER THE FRONT OR THE VORTICITY MAXIMA
ALOFT HAS LIMITED MOISTURE FOR THE PLAINS WHERE ONLY LIGHT SHRA
EXIST...BUT FURTHER E WHERE THEY ARE TAPPING INTO RICHER MOISTURE
OVER THE UPR MS VALLEY...TSRA CONTINUE TO BE MAINTAINED. SFC RIDGE
HAS MOVED OFF TO THE E IN OUR REGION WITH A LIGHT S FLOW DEVELOPING
FOR AREAS N AND W OF STL METRO...BUT FOR STL METRO AND S AND E...SFC
WNDS CONTINUE TO BE AT OR NEAR CALM. THESE CALM WINDS...BOUNDARY
LAYER MOISTURE FROM RECENT RAIN AND THE INABILITY TO MIX OUT FROM
CLOUDS BEING SLOWER THAN ORIGINALLY ANTICIPATED HAS RESULTED IN A
DECENT FOG SETUP AND FOG HAS INDEED DEVELOPED. VSBYS AT OR BELOW
1/4SM STARTING TO EXPAND S AND E OF STL CITY AND SEE THE NEED FOR A
FOG ADVISORY EARLY THIS MORNING UNTIL S FLOW CAN KICK IN OR THE
RISING SUN CAN QUICKLY BURN IT OFF. TEMPS MANAGED TO FALL INTO THE
LO 40S THANKS TO THE FOG FOR AREAS S AND E OF STL METRO...AND
STRUGGLED TO DROP BELOW 50 FOR KUIN AND KCOU.
SFC CDFNT IS EXPECTED TO EDGE THE FAR NWRN FA BY LATE THIS AFTERNOON
RIGHT AROUND THE TIME IT IS EXPECTED TO UNDERGO FRONTOLYSIS. THIS
WILL MAKE IT TRICKY TO ACCURATELY ANTICIPATE LO LEVEL CONVERGENCE
STRENGTH BUT IT SHOULD NOT BE VERY STRONG EITHER WAY. LOCAL WRF
MODEL ONCE AGAIN HANDLES THE LO LEVEL MOISTURE THE BEST AND HAVE
USED IT FOR GUIDANCE ON SOUNDINGS...AS IT SHOWS DWPTS RISING TO
AROUND 60F IN VICINITY OF FRONT VERSUS THE GFS-NAM WHICH SHOW 65-70F
AND EXPECTED FLOW FROM MASS FIELDS AND CURRENT OBS NOT SUPPORTIVE OF
THAT AT ALL. LOCAL WRF AS A RESULT STILL SHOWS ENOUGH CINH OF 40
J/KG TO PREVENT MOST CONVECTION BUT DOES HAVE A SMALL WINDOW BETWEEN
21-00Z THIS AFTERNOON-EARLY THIS EVENING WHERE SOMETHING MIGHT
DEVELOP. IF SOMETHING DOES DEVELOP...IT WILL HAVE BENEFIT OF 2000+
J/KG OF CAPE AND 25-30KT 0-6KM BULK SHEAR FOR ORGANIZED SVR
CONVECTION IF IT CAN BE SUSTAINED WITH LO LEVEL CONVERGENCE AND THE
NEEDED LO LEVEL MOISTURE...A BIG IF IN SOME RESPECTS. PREVIOUS FCST
HAD TOKEN POPS AND THAT CONTINUES TO DEPICT MY THOUGHTS AS WELL.
OTHERWISE...SOME HI AND MID CLOUDS WILL EDGE INTO THE NRN FA AROUND
KIRK AND KUIN DURING TODAY...WITH SUNNY SKIES ELSEWHERE AS
CONVECTIVE CU CLOUDS STRUGGLE TO DEVELOP UNTIL LATE NEAR THE
DISSOLVING SFC FRONTAL BOUNDARY. H900 TEMPS WITH TYPICAL SPRINGTIME
SUPERADIABAT SUPPORTS WIDESPREAD MAX TEMPS IN THE UPR 70S-LO 80S...
WHICH IS ABOUT 2-3F HIGHER THAN MOS.
TES
.LONG TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 350 AM CDT MON APR 29 2013
TONIGHT...A WEAK CDFNT IN IA IS FCST TO WASH OUT AS IT APPROACHES
NRN MO TONIGHT. IF THUNDERSTORMS DVLP NEAR THE FRONT THEN SVR WX
WILL BE POSSIBLE IN NERN MO EARLY TONIGHT GIVEN THAT FCST BULK
SHEAR VALUES ARE SUFFICIENTLY HIGH TO SUPPORT ORGANIZED CONVECTION
ALTHOUGH MODEL DEPICTIONS OF DEWPOINTS ARE 5-10 DEGREES TOO
HIGH WHICH HAS LED TO INFLATED MODEL FCSTS OF SFC-BASED
INSTABILITY THROUGH EARLY EVENING. IN SHORT...THE ATMOSPHERE COULD
GO EITHER WAY CONSIDERING THAT IT WILL BE A DECAYING FRONT WITH
LITTLE SFC CONVERGENCE BUT PLENTY OF UPPER SUPPORT AVAILABLE IF
CONVECTION CAN DVLP. BUFKIT SOUNDINGS FROM THE NAM AND LOCAL WRF
FOR A SITE NEAR KIRK DO A GOOD JOB OF CAPTURING THIS EITHER-OR
ASPECT OF THE FCST WITH 0 J/KG OF CINH ON THE NAM AND AROUND 13
J/KG OF CINH ON THE LOCAL WRF AT 6PM. IF THE DEWPOINTS ARE JUST A
TAD HIGHER OR THE CONVERGENCE IS JUST A BIT STRONGER /OR EARLIER
CONVECTION PRODUCES A STRONG OUTFLOW BDRY THAT BECOMES THE
EFFECTIVE FRONT/ THEN THE GOING CHC POPS WILL PROBABLY BE
INSUFFICIENT ACROSS NERN MO HOWEVER IT IS EQUALLY LIKELY THAT
CONVECTION MAY NOT DVLP AT ALL DUE TO LIMITED LOW LEVEL
CONVERGENCE. IF CONVECTION DOES NOT DVLP WITHIN A FAVORABLE WINDOW
EARLY THIS EVENING THEN PCPN CHCS WILL SHIFT TO LATER IN THE
EVENING WHEN A STRONG SWLY LLJ POTENTIALLY INTERACTS WITH ANY
OUTFLOW BDRYS. CHC POPS IN THE EXTREME NRN CWA OVERNIGHT LOOK
REASONABLE GIVEN THESE CONSIDERATIONS.
TOMORROW AND TOMORROW NIGHT...ANOTHER DAY OF WARM WEATHER IS
EXPECTED ON TUESDAY WITH HIGHS REACHING THE LOW TO MID 80S ACROSS
THE REGION. A SHORTWAVE MOVING ACROSS THE NRN PLAINS NEAR THE
US/CANADIAN BORDER WILL STRENGTHEN A DVLPG CDFNT ACROSS THE
PLAINS AHEAD OF A STRONGER SHORTWAVE.
WEDNESDAY THROUGH SUNDAY NIGHT...THE AFOREMENTIONED STRONGER
SHORTWAVE WILL DIG AND AMPLIFY ACROSS THE CENTRAL PART OF THE
COUNTRY ON WED/THU BEFORE CLOSING OFF AND BECOMING NEARLY STATIONARY
SOMEWHERE NEARBY THROUGH AT LEAST PART OF THE WEEKEND. MODELS
CONTINUE TO SHOW FAIR AGREEMENT WRT THE UPPER AIR PATTN AND
SIGNIFICANT DIFFERENCES WRT THE TIMING OF A STRONG SFC CDFNT. STILL
PREFER THE SLOWER SOLUTION WITH PCPN CHCS INCREASING ON WED FOLLOWED
BY FROPA ON THU. IF THE COLD CORE CLOSED UPPER LOW PERSISTS OVERHEAD
THROUGH THE WEEKEND THEN EXPECT COOLER TEMPERATURES...MOSTLY CLOUDY
SKIES...AND INCREASINGLY DIURNALLY DRIVEN SHRA AS OPPOSED TO A SOLID
RAIN SHIELD. IF THE CLOSED LOW MEANDERS FARTHER NORTH THEN
TEMPERATURES WOULD PROBABLY MODERATE AT LEAST SLIGHTLY ON SUNDAY.
UNFORTUNATELY...ALTHOUGH THE MODELS ARE IN FAIR AGREEMENT ON THE
SYNOPTIC SCALE...IT IS SUB-SYNOPTIC SCALE DETAILS THAT WILL GOVERN
OUR WEATHER WITH THIS SYSTEM...AND THERE IS LOW CONFIDENCE IN
THOSE DETAILS ATTM.
KANOFSKY
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 615 AM CDT MON APR 29 2013
AFTER THE MORNING FOG BURNS OFF...WHICH SHOULD BE AT OR JUST THE
START OF THE VALID PERIOD...LOOK FOR VFR CONDITIONS TO PREVAIL AT
THE TAF SITES FOR THE REMAINDER OF THE VALID PERIOD. THERE IS A LO
PROBABILITY THAT SOME TSRA DEVELOPS NEAR A DISSOLVING FRONTAL
BOUNDARY AS IT EDGES INTO NERN MO TOWARDS 00Z. AT THIS TIME...
PROBABILITY IS TOO LO TO INCLUDE IN KUIN TAF. LO LEVEL JET
DEVELOPS LATER THIS EVENING WITH THE AXIS NEAR THE KUIN AND KCOU
TERMINALS. STRENGTH OF JET ALONG WITH DIRECTIONAL SHEAR SHOULD BE
ENOUGH TO RESULT IN LLWS AT KUIN AND KCOU WITH CONDITIONS BELOW
THRESHOLDS AT THE STL METRO SITES. S SFC WNDS WILL STRENGTHEN THIS
AFTERNOON...GUSTY AT TIMES...WITH LOSS OF GUST EXPECTED IN THE
EVENING.
SPECIFICS FOR KSTL...VSBYS TO IMPROVE RAPIDLY AT OR JUST AFTER
12Z...VFR REMAINDER OF PERIOD...S SFC WNDS TO PREVAIL
THROUGHOUT...GUSTY AT TIMES THIS AFTERNOON.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...DENSE FOG ADVISORY UNTIL 8 AM CDT THIS MORNING FOR BOND IL-
CLINTON IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 29, 7:45 AM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 745 AM CDT MON APR 29 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 745 AM CDT MON APR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT FORECAST POINTS ALONG THE ILLINOIS RIVER ARE IN MAJOR FLOOD. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SOME OF THE THUNDERSTORMS COULD PRODUCE SEVERE WEATHER INCLUDING LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE ENTIRE AREA. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY ACROSS PARTS OF SOUTHWEST ILLINOIS. FORECAST POINTS ALONG THE ILLINOIS RIVER WILL REMAIN IN MAJOR FLOOD. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND TONIGHT IN NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. TES
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.